# SDR DALA1237540675

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,518 hours, 30,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE DISCOVERED R4 DOOR EMERGENCY DOOR ASSIST BOTTLE PRESSURE AT ZERO.  REPLACED R4 DOOR ASSIST BOTTLE PER B757 AMM 52-11.
